Jump to content

Search the Community

Showing results for tags 'lack of sleep'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, albeit moody at times. June 2020 she began to have a rapid decline in mental health, became quite severely anxious, intolerable of any noise and struggled to get out of bed, so the doctor put her back on the 75mg and she quit smoking cannabis. After reinstating 75mg of the drug, her anxiety heightened, she was in a constant state of worry and was having reoccurring thoughts, mostly surrounding her health. Without much help from the doctor, we independently decided she needed to stop taking the drug and after speaking with her doctor she began tapering 10%, but only leaving a few days between doses. At this time, we had not recognised that her symptoms were in fact perhaps a delayed withdrawal reaction from stopping cold turkey in May and it seemed quite evident the drugs were only causing more anxiety, so without much meidcal support or understanding, i thought i was doing the right thing in getting her off them ASAP. She finished tapering at the end of September and it has now been 2 weeks since her last dose - she is suffering every minute of the day, she has not slept a wink in 3 weeks, her appitite has declined and in the past few days she has not eaten anything at all, she has not been able to pass stools for 3 weeks, has no energy, the sweats and shivers are continuous she has to wear multiple layers and is still cold to the bones. I discovered this forum, thank the heavens and decided to reinstate her to 5mg, which she has taken her first dose of last night - no changes so far. Should we continue with 5mg for a few days and see if anything changes? Or consider 10mg, simce her original dose was much higher? Has anybody experienced such extreme withdrawals? I am Beyond concerned, its truly terrifying and horris to watch her go through this. I just want to take her pain away but am fonally accepting that this may be a long road to recovery. Thank you for reading, i hope you can share some experiences and offer some much meeded reassurance. 💚
  2. I am trying to get off of Paxil for the third time in 3 consecutive years. This time a slower taper then before. Although from now researching am realizing not slow enough. As I am a sensitive case. I am on 2.5 mg from 10mg. And have been since first week in July. My bladder inflammation and GI issues have gotten much better finally in the last couple of weeks. My sleep is about 5 hours a night, and nothing works to make me sleep. I switched my 2.5 to mornings, even though I have always taken it at night. It was keeping me up and not allowing me to even get the 5 hours. Any suggestions are welcome?? My appetite has been gone for a couple of weeks now. I am losing so much weight. By the evenings I have some sort of appetite, but no where as near as my normal appetite. I have always been really regular with my period, and this time I have been PMS for 9 days (usually 3 days) and there is still no period. I have had cramps for 9 days straight. Up to now during the withdrawal it has been normal and regular. The last one was a little more intense, but still normal and regular. I am going to my OBGYN tomorrow for my yearly and to see if everything looks good down there too. Also I have extreme worrying the first half of the day where I can't quiet my mind. I am worried about everything. I am trying to get off of this so I can have a baby. But I am losing hope and faith. When will I be normal gain? and do you think I will be normal again??? I was fine before I went on the drug, and have some minor anxiety and depression, but this is not anywhere near how I felt before I got on the drug. Most psychiatrists do not help. They just take your money and tell you to go back on the drug. I live in NYC and have seen 4 in the last two years. Not really getting anywhere with them, so not sure what to do?? The health care system in the US for Mental health is horrible, as I am finding out. Any feedback, knowledge, or input is welcome
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy